# SDR ASOA2015012612079

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,549 hours, 9,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SKIN DAMAGE ON MCO A141547 HAS PROPAGATED PAST THE LIMITS OF REO 690-52-026.  CUT OUT DAMAGED SIDE PANEL IAW REO 670-52-11-104, REV E.  FABRICATED ALL REPAIR ITEMS- SHIMS AND DOUBLER SRM 51-24-36 AND SRM 51-24-21 IAW REO 670-52-11-104, REV E.  DRILLED NEW FASTENER PATTERN IN SKIN, FABRICATED PARTS AND NEW GAS STRUT BEAM TO FULL SIZE MAINTAINING SPECIFIED PITCH AND ED IAW REO 670-52-11-104, REV E, EXCEPT 3 FASTENERS IN BEAM AND DOUBLER ADDRESSED BY REO 670-52-11-811.  WET INSTALLED ALL FASTENERS IAW SRM 51-42-06 AND SRM 51-42-21 IAW REO 670-52-11-104, REV E.  INSTALLED SHIM UNDER THE GAS SPRING BEAM IAW REO 670-52-11-104, REV E.  CONSIDERED MAJOR REPAIR IAW SOP 5702.
